Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 89, NWS Green Bay, WI

December 7, 2011

NWS Green Bay, WI issued this small craft advisory at Dec 7, 2011, 3:32 PM CST. It took effect at Dec 7, 2011, 10:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2011, 3:32 PM CST (21:32 UTC)
In effect from
Dec 7, 2011, 10:00 PM CST
Expired
Dec 8, 2011, 10:00 PM CST
In force
24 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WHUS73 KGRB 072132
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CST WED DEC 7 2011

...INCREASING WINDS EXPECTED OVERNIGHT...

.AS LOW PRESSURE MOVES INTO HUDSON BAY TONIGHT...AN INCREASED
PRESSURE GRADIENT WILL CAUSE BRISK WEST WINDS THROUGH THE AREA.
EXPECT INCREASING WINDS AND BUILDING WAVES TO REACH SMALL CRAFT
ADVISORY CRITERIA AFTER MIDNIGHT...WITH CONDITIONS CONTINUING
THROUGH FRIDAY EVENING.

LMZ521-522-541>543-080545-
/O.NEW.KGRB.SC.Y.0089.111208T0400Z-111209T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
332 PM CST WED DEC 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM CST THURSDAY. 

* WINDS: WEST AT 15 TO 25 KT.

* WAVES: WILL REMAIN AT 2 TO 4 FEET DUE TO OFFSHORE FLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
969 
WHUS73 KGRB 072137
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CST WED DEC 7 2011

...INCREASING WINDS EXPECTED OVERNIGHT...

.AS LOW PRESSURE MOVES INTO HUDSON BAY TONIGHT...AN INCREASED
PRESSURE GRADIENT WILL CAUSE BRISK WEST WINDS THROUGH THE AREA.
EXPECT INCREASING WINDS AND BUILDING WAVES TO REACH SMALL CRAFT
ADVISORY CRITERIA AFTER MIDNIGHT...WITH CONDITIONS CONTINUING
THROUGH THURSDAY EVENING.

LMZ521-522-541>543-080545-
/O.CON.KGRB.SC.Y.0089.111208T0400Z-111209T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
337 PM CST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 PM CST THURSDAY...

* WINDS: WEST AT 15 TO 25 KT.

* WAVES: WILL REMAIN AT 2 TO 4 FEET DUE TO OFFSHORE FLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
661 
WHUS73 KGRB 080307
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
907 PM CST WED DEC 7 2011

...INCREASING WINDS EXPECTED OVERNIGHT...

.INCREASING WEST WINDS AND BUILDING WAVES ARE ANTICIPATED
OVERNIGHT AS LOW PRESSURE MOVES INTO THE HUDSON BAY. CONDITIONS
ARE EXPECTED TO REACH SMALL CRAFT ADVISORY CRITERIA AFTER
MIDNIGHT...AND WILL CONTINUE THROUGH THURSDAY EVENING.

LMZ521-522-541>543-081115-
/O.CON.KGRB.SC.Y.0089.111208T0400Z-111209T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
907 PM CST WED DEC 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST
THURSDAY...

* WINDS: WEST AT 15 TO 25 KT.

* WAVES: WILL REMAIN AT 2 TO 4 FEET DUE TO OFFSHORE FLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
468 
WHUS73 KGRB 081035
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
435 AM CST THU DEC 8 2011

LMZ521-522-541>543-081845-
/O.CON.KGRB.SC.Y.0089.000000T0000Z-111209T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
435 AM CST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

WEST WINDS FROM 20 TO 30 KTS ARE EXPECTED...DIMINISHING LATE THIS
AFTERNOON.

WAVES OF 3 TO 5 FT ARE EXPECTED OVER THE NORTH BAY AND LAKE
MICHIGAN BORDERING NORTHERN DOOR COUNTY...WITH WAVES FROM 2 TO 4
FT ELSEWHERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
777 
WHUS73 KGRB 081602
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1002 AM CST THU DEC 8 2011

LMZ521-522-541>543-090015-
/O.CON.KGRB.SC.Y.0089.000000T0000Z-111209T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1002 AM CST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...

WAVES OF 3 TO 5 FT ARE EXPECTED OVER THE NORTH BAY AND LAKE MICHIGAN
BORDERING NORTHERN DOOR COUNTY...WITH WAVES FROM 2 TO 4 FT ELSEWHERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
614 
WHUS73 KGRB 082146
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CST THU DEC 8 2011

LMZ521-522-541>543-090400-
/O.CON.KGRB.SC.Y.0089.000000T0000Z-111209T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
346 PM CST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

WINDS: WEST AT 15 TO 25 KTS THROUGH THIS EVENING BEFORE DECREASING
TO 10 TO 15 KTS TONIGHT.

WAVES: 3 TO 5 FT ACROSS NORTHERN PORTIONS OF LAKE MICHIGAN NEAR
DOOR COUNTY...WITH 2 TO 4 FT WAVES ELSEWHERE. WAVES WILL SUBSIDE
AFTER MIDNIGHT TO 1 TO 3 FT THROUGH OUT THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 2:49 PM CST, 43 minutes earlier.

Area forecast discussion, Dec 7, 2:49 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CST WED DEC 7 2011

.SYNOPSIS...SEASONABLY TEMPERATURES AND VERY QUIET FOR THE EARLY
PART OF DECEMBER.

AMPLIFIED LNGWV PATTERN IN PLACE...WITH LARGE SCALE FLOW
DOMINATED BY MASSIVE RIDGE OVER THE ERN PAC. DOWNSTREAM...THERE
WAS A DEEP VORTEX IN THE NRN HUDSON BAY RGN...THOUGH THAT FEATURE
WL BE MORE SHORT-LIVED. THE FLOW WAS ALSO SPLIT...WITH A WK SRN
STREAM FLOWING S OF THE PAC RIDGE AND THEN ACRS THE FAR SRN
CONUS...AND A MUCH STRONGER NRN STREAM FLOWING ARND THE RIDGE AND
HUDSON BAY VORTEX AND CHANNELING COLD AIR SEWD INTO THE CENTRAL
AND ERN CONUS. THE TREND DURING THE LATTER PART OF THE PERIOD WL
BE FOR THE PATTERN TO LOSE AMPLITUDE...WITH THE SRN STREAM
GRADUALLY GAINING STRENGTH.

TEMPS WL CONT THEIR RECENT DOWNSLIDE...REACHING SOMEWHAT BLO
NORMAL FOR THE EARLY PART OF THE FCST PERIOD. ALTHOUGH PATCHES OF
SNOWCOVER EXIST ACRS THE RGN FROM RECENT STORMS...THE LACK OF A
WIDESPREAD DEEP SNOWCOVER ACRS THE ENTIRE REGION WL PREVENT THIS
FROM TURNING INTO A VERY COLD PERIOD. READINGS SHOULD REBOUND
DURING THE MIDDLE TO LATTER PART OF THE PERIOD AS UPR FLOW BECOMES
MORE WLY. GULF MOISTURE WL REMAIN TRAPPED WELL S OF THE AREA
THROUGH EARLY NEXT WK...AND DON/T SEE ANY STG SYSTEMS IN THE FAST
NWLY/WNWLY FLOW EITHER. EVEN THE PROSPECT FOR LAKE-EFFECT LOOKS
LOW AS FLOW WL BE RATHER WLY. SO DON/T EXPECT MUCH PCPN DURING THE
PERIOD. THAT COULD CHANGE JUST BEYOND THE END OF THE FCST PERIOD
AS FCST AREA MAY COME UNDER THE INFLUENCE OF INCREASINGLY
ENERGETIC SRN STREAM.
&&

.SHORT TERM...TNGT AND THU. AFTER SOME WAA LAST NGT AND FAIRLY
NEUTRAL TEMP ADVECTION TDA...CAA WL BEGIN AGAIN TNGT AND CONT THRU
THU. DON/T FORESEE A REAL SHARP DROP IN TEMPS AT ANY POINT...WL
MORE LIKELY JUST HAVE THE COLD AIR CONT TO FILTER INTO THE AREA.
AND THE BRUNT OF THE COLD WL REMAIN TO THE N. CONTD WK CAA WL
KEEP LOW-LEVEL LAPSE RATES FAIRLY STEEP...AND MAINTAIN SOME
GUSTINESS TO THE WINDS AT TIMES EVEN AT NGT. THAT MAY ACTUALLY
HELP KEEP TEMPS UP SOME BY PREVENTING SNOWCOVERED AREAS FM TANKING
UNDER CLEAR SKIES.

THE CAA SHOULD ALSO HELP ERODE CLDS. CLD BAND CURRENTLY ACRS THE
AREA SHOULD SHIFT SE. ANOTHER PATCH OR TWO OF MIDDLE CLDS MAY MV
ACRS THE AREA...AND COULD SEE SOME SC TOMORROW. BUT OVERALL...TEND
TO HAVE LESS CLOUDINESS THAN MODELS INDICATE WHEN IN THESE COLD
AIR MASSES. SO WL TREND TOWARD FEWER CLDS IN THE SKYCON GRIDS LATER
TNGT AND THU.

.LONG TERM...THURSDAY NIGHT THRU NEXT WEDNESDAY. MAIN FORECAST
CONCERNS ARE CLOUD COVER...TEMPS...AND POTENTIAL FOR A SIGNIFICANT
WEATHER MAKER MID NEXT WEEK.

MODELS REMAIN IN DECENT AGREEMENT WITH OVERALL PATTERN. AT UPPER
LEVELS...DEEP TROUGH WILL CROSS THE GREAT LAKES REGION LATE THIS
WEEK...THEN ZONAL FLOW SETS UP OVER THE NORTHERN CONUS THIS
WEEKEND. A WEAK TROUGH WILL CROSS THE NORTHERN CONUS EARLY NEXT
WEEK...BEFORE A DEEPER TROUGH EJECTS OUT OF THE ROCKIES MID-WEEK.
AT THE SURFACE...HIGH PRESSURE WILL SLIDE FROM THE CENTRAL PLAINS
THURSDAY NIGHT...TO THE EASTERN SEABOARD ON SUNDAY. NORTHERN WI
WILL RESIDE ON THE NORTHERN FRIDGE OF THE HIGH PRESSURE. WEAK
FRONT/TROUGH CROSSES THE GREAT LAKES EARLY IN THE WEEK...BEFORE A
MORE SIGNIFICANT LOW PRESSURE DEVELOPS OVER THE PLAINS MID-WEEK.

THURSDAY NIGHT THRU FRIDAY NIGHT ...DRY WEATHER IS EXPECTED.
ONGOING LAKE EFFECT SNOW ACTIVITY SHOULD REMAIN JUST NORTH OF THE
WI/MI BORDER THURSDAY NIGHT...AS 925-850MB WINDS REMAIN JUST
WESTERLY ENOUGH TO KEEP THE ACTIVITY FOCUSED OVER THE U.P. BUMPED
UP CLOUD COVER ACROSS THE AREA...WITH UPPER TROUGH OVERHEAD...
CYCLONIC FLOW ASSOCIATED WITH VERTICALLY STACKED LOW OVER HUDSON
BAY...AND LINGERING MOISTURE IN THE LOW/MID LEVELS. ALTHOUGH...
VERY COLD AIR MASS AND DRY AIR ALOFT WOULD FAVOR LESS CLOUDS.
WILL GO PARTLY CLOUDY THURSDAY NIGHT AND FRIDAY...THEN CLEARING
SKIES FRIDAY NIGHT. 850MB TEMPS PLUNGE TO BETWEEN -17C AND -20C
ACROSS THE AREA BY THURSDAY NIGHT...SO EXPECT A COLD NIGHT. CLOUD
COVER AND WINDS COULD HELP HOLD TEMPS UP A LITTLE...HOWEVER WITH
VERY COLD AIR MASS OVERHEAD...EXPECT TEMPS TO DIP NEAR ZERO NORTH
(POSSIBLY COLDER IS FAVORED COLD SPOTS)...TO THE LOW TO MID TEENS
NEAR LAKE MICHIGAN. VERY CHILLY DAY EXPECTED ON FRIDAY...WITH
TEMPS STRUGGLING TO GET TO 10 NORTH...AND 20 SOUTH. TEMPS ALOFT
WARM ONLY SLIGHTLY FRIDAY NIGHT...AND WITH FEWER CLOUDS
EXPECTED...LOOK FOR ANOTHER COLD NIGHT. TEMPS COULD DROP BELOW
ZERO OVER CENTRAL AND NORTH CENTRAL WI.

SATURDAY AND SUNDAY...MILD PACIFIC AIR EXPECTED TO PUSH EAST
ACROSS THE PLAINS EARLY SATURDAY...AND ARRIVE IN WI IN THE
AFTERNOON. AS WARM AIR ADVECTION RAMPS UP...SOME INCREASE IN
CLOUD COVER IS EXPECTED. BUFKIT SOUNDS HINTING AT SOME DRIZZLE OR
FREEZING DRIZZLE...HOWEVER WILL STICK WITH A DRY FORECAST FOR NOW
AS DEPTH OF MOISTURE STILL IN QUESTION. TEMPS WILL JUMP INTO THE
20S ON SATURDAY...AND INTO THE 30S FOR SUNDAY.

NEXT WEEK...AS WEAK FRONT/TROUGH CROSSES THE AREA EARLY IN THE
WEEK...AND MOISTURE INCREASES FROM THE SW...THE CHANCE FOR
FLURRIES AND SNOW SHOWERS WILL INCREASE ON MONDAY AND CONTINUE
MONDAY NIGHT. WILL ONLY CARRY LOW CHANCE AND SLIGHT CHANCE
POPS...HOWEVER IF MODELS REMAIN CONSISTENT WITH TIMING...POPS MAY
NEED TO BE RAISED. IF PRECIP ARRIVES A LITTLE FASTER THAN
EXPECTED...A MIX WITH RAIN IS POSSIBLE OVER CENTRAL AND EAST
CENTRAL WI...OTHERWISE EXPECTING ALL SNOW. THE MID-WEEK SYSTEM
REMAINS UP IN THE AIR AS GFS/ECMWF/CANADIAN/ENSEMBLES HANDLE THE
WESTERN TROUGH DIFFERENTLY. CHANCE POPS SEEM REASONABLE THIS FAR
OUT...WITH RAIN EAST AND SNOW NW. LOTS OF TIME TO GET A HANDLE ON
THIS SYSTEM...BUT EXPECT CHANGES TO THE THE MID-WEEK FORECASTS AS
MODELS GET A BETTER HANDLE ON HOW THINGS WILL PLAY OUT. THE ABOVE
NORMAL TEMPS SHOULD CONTINUE AS COLD AIR REMAINS WELL NORTH OF THE
AREA. NEXT PUSH OF CHILLY AIR WILL COME BEHIND THE MID-WEEK
SYSTEM.
&&

.AVIATION...LOW CLDS HOLDING IN LONGER THAN PREVIOUSLY
ANTICIPATED...SO WL ADJUST TIMING OF CLEARING IN 18Z TAFS. CIGS
HAVE ALSO LOWERED INTO MVFR CATEGORY...SO WILL BE GOING WITH LOWER
CIGS AS WELL. GUIDANCE FREQUENTLY OVERESTIMATES CLOUD COVER IN
COLD AIR MASSES SUCH AS THE ONE THAT IS COMING INTO THE RGN TNGT.
SO WL STICK WITH JUST SCT CLOUDINESS FOR TOMORROW.

SKOWRONSKI
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/BERSCH
Hazardous weather outlook, Dec 7, 2:28 PM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
228 PM CST WED DEC 7 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
228 PM CST WED DEC 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-081200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
228 PM CST WED DEC 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

JS/SB

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.